Acid Reflux stopped w/ new 600mg Sustiva tablet..
Sep 19, 2002
For 3.5 yrs on sustiva capsules I battled w/ painful acid reflux every night. Since my meds were working I decided it was a sacrifice I was just going to have to deal with in order to achieve great lab reports. My HIV doc prescribed everything from prevacid to ranitadine to help sooth the side affects. Earlier this month he prescribed the 1 (600mg) sustiva tablet and ever since then the reflux has disapeared 100. I'm no longer in need of reflux pills but is it possible that the PLASTIC COATING on the capsules had anything to do with part of the digestive process that caused such discomfort?
Response from Dr. Boyle
It might have been some of the binders in the 200mg efavirenz capsules, but otherwise, I have no explanation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Pain In Urethra After Licking Anus Worried I Have
- Painful Urination After Handjob Worried I Have HIV
- Does Ciprofloxacin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.